このエントリーをはてなブックマークに追加
ID 54830
FullText URL
Thumnail 71_1_85.pdf 1.89 MB
Author
Takagi, Kosei Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Yagi, Takahito Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences Kaken ID researchmap
Shinoura, Susumu Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Umeda, Yuzo Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences Kaken ID researchmap
Yoshida, Ryuichi Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences ORCID Kaken ID researchmap
Nobuoka, Daisuke Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Watanabe, Nobuyuki Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Kuise, Takashi Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Fuji, Tomokazu Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Araki, Hiroyuki Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Fujiwara, Toshiyoshi Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences ORCID Kaken ID researchmap
Abstract
Syndrome of inappropriate antidiuretic hormone secretion (SIADH) is an extremely rare cause of hyponatremia post-liver transplantation. A 15-year-old Japanese girl with recurrent cholangitis after Kasai surgery for biliary atresia underwent successful living donor liver transplantation. Peritonitis due to gastrointestinal perforation occurred. Hyponatremia gradually developed but improved after hypertonic sodium treatment. One month later, severe hyponatremia rapidly recurred. We considered the hyponatremia’s cause as SIADH. We suspected that tacrolimus was the disease’s cause, so we used cyclosporine instead, plus hypertonic sodium plus water intake restriction, which improved the hyponatremia. Symptomatic hyponatremia manifested by SIADH is a rare, serious complication post-liver transplantation.
Keywords
syndrome of inappropriate antidiuretic hormone secretion
SIADH
hyponatremia
liver transplantation
tacrolimus
Published Date
2017-02
Publication Title
Acta Medica Okayama
Volume
volume71
Issue
issue1
Publisher
Okayama University Medical School
Start Page
85
End Page
89
ISSN
0386-300X
NCID
AA00508441
Content Type
Journal Article
language
英語
Copyright Holders
CopyrightⒸ 2017 by Okayama University Medical School
File Version
publisher
Refereed
True
PubMed ID
Amo Type
Case Report
Submission Path
amo/vol71/iss1/12
JaLCDOI